# SDR AALA20060812

- Difficulty date: August 4, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 112T17111420
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT AND RIGHT HAND WING TRUNNION BEARING SUPPORT FITTINGS HAD CORROSION UNDER HAT BUSHING LANDINGS.  LEFT HAND WING FITTING LOWER AND UPPER HOLE.  RIGHT HAND WING FITTING LOWER HOLE.  PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION FOR CRACKS.  ROTO PEENED MACHINED AREA AND APPLIED ALODINE AND TWO COATS OF PRIMER.  MACHINED NEW BUSHINGS WITH THICKER HAT TO ADJUST FOR MATERIAL REMOVED.  CAD PLATE BUSHINGS AND INSTALL BUSHINGS WET WITH BMS595.  FILLET SEAL AROUND BUSHING WITH BMS595.  SYSTEM GROUND CHECKED NORMAL OPERATION.
